# SDR REXA2024062400470

- Difficulty date: April 29, 2024
- Submitted: June 24, 2024
- Operation: Air carrier
- Aircraft: N582CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15171
- Aircraft time: 34,949 hours, 24,498 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: SH670358855
- Condition: Corroded
- Location: Bs 693-752
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RBL 9 FLOOR BEAM CAP CORRODED AROUND NUTPLATE HOLES FROM FS693 TO FS752.50 REPAIRED RBL9 FLOOR BEAM CAP IAW MHIRJ REO 690-53-41-470 REV -- DATED 2024-06-13.
